# SDR SWAA2022012465393

- Difficulty date: May 12, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 27,851 hours, 16,406 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651620
- Part serial: 002917
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR HAS APPROX 1' CRACK ALONG LOWER BEAM ATTACHING TO CAM BOX ASSEMBLY / REMOVED AND REPLACED THE R1 DOOR REF MM 52-41-00 POS R1; PN 141A6516-20; SN OFF 002917; SN ON 001032
